# SDR YENA2019102319608

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 6245
- Aircraft time: 23,449 hours, 4,495 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Valve
- Part number: HTE2000021
- Part serial: 22165074
- Condition: Failed
- Location: Fuel Transfer
- Part time: 656 hours, 128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 1077, BOS-LAS. DIVERTED TO ALB. FUEL R TK PUMP 1 2 LO PR FOLLOWED QRH LAND ASAP ( CTR TK SYS - XFER VLVS - SINGLE W/ACT ); FOUND CTR TANK RIGHT TRANSFER VALVE AT FAULT. CTR TANK R TRANSFER VLV PLACED ON MEL 28-21-02D CAT C.  MCC CARLOS NOTIFIED. REFERENCE LOG PAGE 2498846 ITEM 2. RH CTR TANK XFR VALVE CHANGE TO ADDRESS INDICATION DISCREPANCY BUT OPS CHECK NOT AVAILABLE DUE HIGH FUEL LOAD. DE-FUELED A/C, ACCOMPLISHED OPSCHECK IAW AMM 28-26-51. OPS CHECK OK.REMOVE MEL 28-21-02D. MDDR 403636 REMOVED. PLACARD REMOVED. MX-4 UPDATED. R TANK OVERFLOW ASSOCIATED WITH CTR TANK VALVE POSITION NOT READING. SUSPECT VALVE NOT CLOSING. R & R ACTUATOR VALVE SINGLE MOTOR IAW AMM 28-26-51. OPS CHK GOOD OF VALVE POSITIONING.
